Advances in Pure Mathematics

Vol.5 No.7(2015), Paper ID 56833, 10 pages

DOI:10.4236/apm.2015.57040

 

Explicit Determination of State Feedback Matrices

 

Omar Moh’d El-Basheer El-Ghezawi

 

Electrical Engineering Department, The University of Jordan, Amman, Jordan

 

Copyright © 2015 Omar Moh’d El-Basheer El-Ghezawi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


El-Ghezawi, O. (2015) Explicit Determination of State Feedback Matrices. Advances in Pure Mathematics, 5, 403-412. doi: 10.4236/apm.2015.57040.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.